# SDR IPXA09855340

- Difficulty date: January 9, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVC LT AUX FUEL TANK PREVIOUS REPAIR HAS LESS THAN 1.5 EDGE DISTANCE AT THE LOWER TRAILING EDGE SFS 154.  REMOVED PREVIOUS REPAIR DOUBLER.  FABRICATED AND INSTALLED NEW REPAIR IAW REO G12586 AND IPXA EO DC8-5720-32218-A.
